Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 103, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 9, 2005, 5:35 PM CDT for Shawano County, Wisconsin. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2005, 5:35 PM CDT (22:35 UTC)
- Expired
- Aug 9, 2005, 6:31 PM CDT
- In force
- 56 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Shawano County, WI
The radar
The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 6:15 PM CDT | TSTM WND GST 60 | Tilleda, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1641 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 092238
SVRGRB
WIC115-092330-
/O.NEW.KGRB.SV.W.0103.050809T2235Z-050809T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT TUE AUG 9 2005
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SHAWANO COUNTY IN NORTHEAST WISCONSIN
* UNTIL 630 PM CDT
* AT 534 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...
AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES NORTH OF WITTENBERG TO 21 MILES WEST OF
WITTENBERG...AND MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WITTENBERG BY 600 PM...
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
LAT...LON 4500 8920 4494 8918 4470 8920 4470 8881
4482 8886 4498 8900
$$
BRUSKY2 follow-up statements
000
WWUS53 KGRB 092301
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT TUE AUG 9 2005
WIC115-092330-
/O.CON.KGRB.SV.W.0103.000000T0000Z-050809T2330Z/
SHAWANO WI-
558 PM CDT TUE AUG 9 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM CDT FOR
WESTERN SHAWANO COUNTY...
AT 555 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN
DIAMETER...AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 12 MILES EAST OF ANTIGO TO 12 MILES NORTHWEST OF
SHAWANO...MOVING EAST AT 35 MPH.
BOWLER AND SHEPLY ARE IN THE PATH OF THIS STORM.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING STRAIGHTLINE WINDS.
STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A
STURDY SHELTER.
LAT...LON 4500 8920 4494 8918 4470 8920 4470 8875
4490 8875 4490 8892 4499 8899
$$
EB000
WWUS53 KGRB 092331
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
630 PM CDT TUE AUG 9 2005
WIC115-092340-
/O.EXP.KGRB.SV.W.0103.000000T0000Z-050809T2330Z/
SHAWANO WI-
630 PM CDT TUE AUG 9 2005
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SHAWANO COUNTY
EXPIRES AT 630 PM CDT...
THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAS WEAKENED.
GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS AS THEY MOVE EAST ACROSS THE REMAINDER OF THE
COUNTY...NEAR RED RIVER AND SHAWANO.
LAT...LON 4500 8920 4494 8918 4470 8920 4470 8875
4490 8875 4490 8892 4499 8899
$$
BRUSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:30 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 9, 3:30 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT TUE AUG 9 2005 .SHORT TERM...TNGT AND WED...MAIN CONCERN IS ONGOING SVR THREAT. SUPERCELL STORM HEADING TOWARD MARATHON COUNTY TRACKING ALONG/VERY CLOSE TO FRONTAL BOUNDARY STRETCHED OUT FM C INTO E-C WI. NEARLY SOLID LINE OF SVR STORMS BACK OUT TO THE WEST IN MN. MAIN SVR RISK APPEARS TO BE ACRS THE SRN 1/2 OF THE FCST AREA...AND MAIN THREAT STILL APPEARS TO BE WIDESPREAD DAMAGING WINDS. HOWEVER...EXPECT THERE WL CONT TO BE A TORNADO THREAT WITH THE LEAD SUPERCELL AS LONG AS IT MAINTAINS ITS INTENSITY AND CONTS TO TRACK ALONG THE BOUNDARY. IN THE LONGER TERM...PCPN SHOULD START TO DIMINISH FM NW-SE LATER THIS EVENING. CARRIED LOW CHC POPS INTO WED MORNING...BUT CONSIDERING HOW THINGS SEEM TO BE EXPLODING LATE THIS AFTERNOON ITS QUITE POSSIBLE EVERYTHING WL BE OVER BY THEN. .LONG TERM...WED NGT THRU NXT TUE. MAIN FCST CHALLENGE WL BE TRYING TO DETERMINE WHERE FNTL BNDRY WL HANG UP THIS WEEKEND INTO EARLY NXT WEEK. WEAK HI PRES TO MOV ACROSS THE WRN GREAT LKS RGN WED NGT WITH E-NE WNDS BRINGING DRY AIR TO NE WI. AN AREA OF LOW PRES IS PROGGED TO DVLP OVR THE CNTRL PLAINS WITH PCPN BREAKING OUT ACROSS THE UPR MIDWEST WHERE BETTER DYNAMICS AND FAVORABLE UPR JET LIFT TO EXIST. HAVE KEPT FCST DRY AND WL GRADUALLY INCREASE THE CLDS THRU THE NGT. LGT WNDS INITIALLY SHOULD ALLOW TEMPS TO FALL BEFORE THICKER CLDS ARRIVE. GUID TEMPS WITHIN 3 DEGS OF ONE ANOTHER AND ARE GENERALLY ACCEPTED. EVEN THO THE LOW PRES WEAKENS SOMEWHAT ON THU...BETTER DYNAMICS AND INSTABILITY ARRIVE OVR WI. BEST LIFT ASSOCIATED WITH THE RGT ENTRANCE RGN OF THE UPR JET BY THE AFTERNOON HRS. WL PLACE HIER POPS ACROSS CNTRL WI WHERE PCPN EXPECTED TO REACH FIRST. TEMPS TO BE COOLER DUE TO CLD CVR WITH MAX TEMPS HOLDING IN THE 70S. WL NEED TO LINGER POPS INTO THU EVENING ESP OVR ERN WI BEFORE DRYING THINGS OUT. LACK OF STG DRYING OR SUBSIDENCE BEHIND THE DEPARTING SYSTEM WL MAKE IT HARD TO PUSH CLDS OUT OF THE RGN. WL TREND TOWARD BCMG PARTLY CLDY FOR NOW. HEADED INTO THE EXTENDED...MEAN FLOW TO BE DICTATED BY PERSISTENT UPR LOW BETWEEN JAMES BAY AND THE DAVIS STRAIT WITH A POSITIVE TILTED UPR TROF SWWD INTO THE PAC NW. FLATTISH UPR RDG TO PERSIST ACROSS THE SE U.S. THUS LEAVING NE WI IN BETWEEN UNDER THE CORE OF THE UPR JET. APRS TO BE AN UNSETTLED STRETCH OF WEATHER AS JET STREAKS RACE BY AND A FNTL BNDRY TO HANG UP TO OUR SOUTH. A WRMFNT IS FCST TO BE DRAPED ACROSS THE UPR MIDWEST ON FRI AS A CDFNT ADVANCES TOWARD THE WRN GREAT LKS. AS THE CDFNT APPROACHES...CLDS WL BE ON THE INCREASE WITH CHC OF TSTMS BY THE AFTERNOON. TEMPS SHOULD STILL BE ABLE TO REACH THE 80S DUE TO SW WNDS AHD OF THE CDFNT. CDFNT TO PASS THRU THE FCST AREA FRI NGT AND RESIDE OVR SRN WI BY 12Z SAT. PCPN EXPECTED TO END OVRNGT ACROSS NRN WI...THUS HAVE ATTEMPTED TO FINE TUNE FCST BY GOING DRY AFTER MIDNGT. FNT WL SLOW ITS SWD PUSH ON SAT AS IT ENCOUNTERS THE UPR RDG PARKED OVR THE SE SECTION OF THE COUNTRY. SINCE MOVEMENT OF THE FNT IS STILL IN DOUBT (I.E., HOW FAR SOUTH IT WL GET)... PREFER TO LEAVE A SML POP ACROSS THE SRN HALF OF THE FCST AREA. FCST GETS TRICKY BY SUNDAY AS MDLS INDICATE A SFC WAVE TO MOV ALONG THE NOW STNRY FNT. IF THE FNT SAGS FAR ENUF SOUTH...ALL OF NE WI WOULD REMAIN DRY. IF THE FNT STALLS EARLIER THAN EXPECTED (OVR SRN WI)...ALL OF NE WI WOULD NEED A CHC POP. AT THIS POINT...IT APRS THAT THERE IS ENUF PUSH SOUTH OF THE UPR TROF TO FORCE FNT INTO NRN IL. PREFER TO MENTION A MINIMAL POP ACROSS SRN SECTIONS OF THE FCST AREA SAT NGT AND GO DRY ON SUNDAY AS THE SFC WAVE DEPARTS. BNDRY TO REMAIN TO OUR SOUTH INTO MON AS HI PRES MOVS ACROSS THE NRN GREAT LKS. HAVE KEPT MON DRY WITH TEMPS GENERALLY IN THE MID 70S. ANOTHER WAVE TO DVLP ALONG THE BNDRY MON NGT INTO TUE. ONCE AGAIN... DEPENDING ON WHERE THE BNDRY LIES...IT IS PSBL FOR PCPN TO MOV INTO SRN SECTIONS OF THE STATE. PREFER TO LEAVE TUE DRY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Aug 9, 1:00 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 100 PM CDT TUE AUG 9 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 100 PM CDT TUE AUG 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST WISCONSIN EARLY THIS AFTERNOON...AND THEN SPREAD SOUTHEAST DURING THE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WINDS...BUT HAIL IS ALSO POSSIBLE. THE RISK OF SEVERE STORMS IS SOUTH OF A LINE FROM RHINELANDER TO IRON MOUNTAIN MICHIGAN. THE GREATEST RISK OF SEVERE STORMS WILL BE CENTERED ON A CORRIDOR EXTENDING ALONG HIGHWAY 29...OR FROM WAUSAU TO GREEN BAY. THE SEVERE THREAT WILL BE GREATEST IN CENTRAL WISCONSIN BETWEEN 300 PM AND 600 PM...AND GREATEST IN EAST-CENTRAL PORTIONS OF THE STATE BETWEEN 500 PM AND 900 PM. ANYONE WITH OUTDOOR ACTIVITIES PLANNED FOR THIS EVENING SHOULD CLOSELY MONITOR LATER FORECASTS AND STATEMENTS ON THE POSSIBILITY OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FRIDAY AND SATURDAY. HOWEVER THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NECESSARY LATE THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-564-101100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 100 PM CDT TUE AUG 9 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHWEST WISCONSIN EARLY THIS AFTERNOON...AND THEN SPREAD SOUTHEAST DURING THE AFTERNOON AND EVENING HOURS. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WINDS...BUT HAIL IS ALSO POSSIBLE. THE RISK OF SEVERE STORMS IS SOUTH OF A LINE FROM RHINELANDER TO IRON MOUNTAIN MICHIGAN. THE GREATEST RISK OF SEVERE STORMS WILL BE CENTERED ON A CORRIDOR EXTENDING ALONG HIGHWAY 29...OR FROM WAUSAU TO GREEN BAY. THE SEVERE THREAT WILL BE GREATEST IN CENTRAL WISCONSIN BETWEEN 300 PM AND 600 PM...AND GREATEST IN EAST-CENTRAL PORTIONS OF THE STATE BETWEEN 500 PM AND 900 PM. ANYONE WITH OUTDOOR ACTIVITIES PLANNED FOR THIS EVENING SHOULD CLOSELY MONITOR LATER FORECASTS AND STATEMENTS ON THE POSSIBILITY OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FRIDAY AND SATURDAY. HOWEVER THESE STORMS ARE NOT EXPECTED TO BE SEVERE. SKOWRONSKI WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Aug 9, 4:38 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
438 PM CDT TUE AUG 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL MOUNTAIN 45.18N 88.48W
08/09/2005 1.00 INCH OCONTO WI TRAINED SPOTTER
&&Local storm report, Aug 9, 4:52 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
452 PM CDT TUE AUG 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 5 E COLBY 44.91N 90.20W
08/09/2005 0.25 INCH MARATHON WI AMATEUR RADIO
&&Special weather statement, Aug 9, 5:05 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 505 PM CDT TUE AUG 9 2005 WIZ010>013-018>022-030-031-035>040-045-048>050-073-074-092300- ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 505 PM CDT TUE AUG 9 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 900 PM... A SEVERE THUNDERSTORM WATCH CONTINUES IN EFFECT FOR MOST OF THE AREA UNTIL 900 PM. AT 500 PM...WEATHER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS FROM NORTHEAST TO WEST-CENTRAL WISCONSIN. THE LINE EXTENDED FROM NORTHWEST OF MARINETTE...TO SOUTHWEST OF EAU CLAIRE. THE LINE WILL CONTINUE TO WORK SOUTHEAST DURING THE EVENING HOURS. ANYONE WITH OUTDOOR PLANS THIS EVENING SHOULD CLOSELY MONITOR LATER FORECASTS. BE PREPARED TO MOVE TO A PLACE OF SAFETY IMMEDIATELY IF A WARNING IS ISSUED OR SEVERE WEATHER IS OBSERVED. THE STORMS LIKELY WILL NOT REACH EAST-CENTRAL WISCONSIN UNTIL AFTER 700 PM. THERE WAS STILL A SMALL RISK OF SEVERE THUNDERSTORMS ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. HOWEVER...AREAS NORTH OF A RHINELANDER TO IRON MOUNTAIN MICHIGAN LINE WERE AT A MUCH LOWER RISK OF SEVERE WEATHER THAN AREAS FARTHER SOUTH. THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... ONEIDA... FOREST... FLORENCE... MARINETTE... LINCOLN... LANGLADE... MENOMINEE... OCONTO... DOOR... MARATHON... SHAWANO... WOOD... PORTAGE... WAUPACA... OUTAGAMIE... BROWN... KEWAUNEE... WAUSHARA... WINNEBAGO... CALUMET...AND MANITOWOC. SKOWRONSKI WEATHER.GOV/GREENBAY
Local storm report, Aug 9, 5:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
509 PM CDT TUE AUG 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 5 E COLBY 44.91N 90.20W
08/09/2005 0.75 INCH MARATHON WI AMATEUR RADIO
HAIL AT LEAST 3/4 INCH...BUT VISIBILITY ZERO IN HEAVY
RAIN AND HAIL.
&&Local storm report, Aug 9, 5:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT TUE AUG 09 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG DEERBROOK 45.23N 89.16W
08/09/2005 LANGLADE WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN DEERBROOK AND KEMPSTER.
&&Special weather statement, Aug 9, 5:35 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 535 PM CDT TUE AUG 9 2005 WIZ010>013-018>022-030-031-035>040-045-048>050-073-074-092330- ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 535 PM CDT TUE AUG 9 2005 ...SEVERE THUNDERSTORM WATCH UNTIL 900 PM... A SEVERE THUNDERSTORM WATCH CONTINUES IN EFFECT FOR MOST OF THE AREA UNTIL 900 PM. AT 530 PM...WEATHER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS FROM NORTHEAST TO WEST-CENTRAL WISCONSIN. THE LINE EXTENDED FROM WEST OF MARINETTE...TO NORTHWEST OF LA CROSSE. THE LINE WILL CONTINUE TO WORK SOUTHEAST DURING THE EVENING HOURS. ANYONE WITH OUTDOOR PLANS THIS EVENING SHOULD CLOSELY MONITOR LATER FORECASTS. BE PREPARED TO MOVE TO A PLACE OF SAFETY IMMEDIATELY IF A WARNING IS ISSUED OR SEVERE WEATHER IS OBSERVED. THE STORMS LIKELY WILL NOT REACH EAST-CENTRAL WISCONSIN UNTIL AFTER 700 PM. THE SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... MARINETTE... LINCOLN... LANGLADE... MENOMINEE... OCONTO... DOOR... MARATHON... SHAWANO... WOOD... PORTAGE... WAUPACA... OUTAGAMIE... BROWN... KEWAUNEE... WAUSHARA... WINNEBAGO... CALUMET...AND MANITOWOC. THE RISK OF SEVERE WEATHER HAD ENDED ACROSS EXTREME NORTH-CENTRAL AND EXTREME NORTHEAST WISCONSIN. AS A RESULT...THE WATCH IS NO LONGER IN EFFECT FOR... ONEIDA... FOREST...AND FLORENCE COUNTIES. SKOWRONSKI WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:14 AM CDT | Severe Thunderstorm Warning | GRB | Vilas | 46 min |
| Aug 9, 9:15 AM CDT | Severe Thunderstorm Warning | GRB | Forest | 26 min |
| Aug 9, 3:13 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 62 min |
| Aug 9, 3:37 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 53 min |
| Aug 9, 4:11 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 64 min |
| Aug 9, 4:13 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 52 min |
| Aug 9, 4:38 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 57 min |
| Aug 9, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 76 min |
| Aug 9, 5:09 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 66 min |
| Aug 9, 5:49 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee | 48 min |
| Aug 9, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 34 min |
| Aug 9, 6:22 PM CDT | Special Marine Warning | GRB | 68 min | |
| Aug 9, 6:24 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 55 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.